Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pain in uterus, discharge pink, after sex - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   About a week ago I had sex with my boyfriend. Right after he saw that I was bleeding lightly, the blood was light pink and faint. I have a slight pain on my right side of my uterus but nothing major. There is some discharge white and stringy mixed with the blood. My cervix is high and soft and its not my peroid because I just had my period.. What can this be i'm really scared?
Doctor :   Hi
User :   hi
Doctor :   let me read your query
Doctor :   can u tell me ur age, weight and height ?
User :   23 103 lbs 5'1
Doctor :   so how many days before, did u have ur period ?
User :   3 days before
Doctor :   then i dont think there is any issue to worry about

User :   this is normal?
Doctor :   the pain the right side of the belly, could be associated with the periods

User :   but it ended
Doctor :   but other than that u r having ur regular periods
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor